File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Cohomological obstructions to the equivariant extension of closed invariant forms

TitleCohomological obstructions to the equivariant extension of closed invariant forms
Authors
KeywordsCohomology Of Lie Algebras
Equivariant Cohomology
Extensions
Spectral Sequences
Issue Date1993
PublisherElsevier BV. The Journal's web site is located at http://www.elsevier.com/locate/geomphys
Citation
Journal Of Geometry And Physics, 1993, v. 10 n. 4, p. 381-392 How to Cite?
AbstractWe study under what condition a closed invariant form on a manifold with a group action admits an equivariant extension. We derive a sequence of obstructions in the cohomology groups of the Lie algebra with coefficients in appropriate modules. We illustrate the result with two specific examples. We then discuss when such cohomological obstructions vanish. Finally, we compare our analysis with the spectral sequence point of view. © 1993.
Persistent Identifierhttp://hdl.handle.net/10722/156046
ISSN
2015 Impact Factor: 0.752
2015 SCImago Journal Rankings: 0.705

 

DC FieldValueLanguage
dc.contributor.authorWu, Sen_US
dc.date.accessioned2012-08-08T08:40:11Z-
dc.date.available2012-08-08T08:40:11Z-
dc.date.issued1993en_US
dc.identifier.citationJournal Of Geometry And Physics, 1993, v. 10 n. 4, p. 381-392en_US
dc.identifier.issn0393-0440en_US
dc.identifier.urihttp://hdl.handle.net/10722/156046-
dc.description.abstractWe study under what condition a closed invariant form on a manifold with a group action admits an equivariant extension. We derive a sequence of obstructions in the cohomology groups of the Lie algebra with coefficients in appropriate modules. We illustrate the result with two specific examples. We then discuss when such cohomological obstructions vanish. Finally, we compare our analysis with the spectral sequence point of view. © 1993.en_US
dc.languageengen_US
dc.publisherElsevier BV. The Journal's web site is located at http://www.elsevier.com/locate/geomphysen_US
dc.relation.ispartofJournal of Geometry and Physicsen_US
dc.subjectCohomology Of Lie Algebrasen_US
dc.subjectEquivariant Cohomologyen_US
dc.subjectExtensionsen_US
dc.subjectSpectral Sequencesen_US
dc.titleCohomological obstructions to the equivariant extension of closed invariant formsen_US
dc.typeArticleen_US
dc.identifier.emailWu, S:swu@maths.hku.hken_US
dc.identifier.authorityWu, S=rp00814en_US
dc.description.naturelink_to_subscribed_fulltexten_US
dc.identifier.doi10.1016/0393-0440(93)90005-Y-
dc.identifier.scopuseid_2-s2.0-0010201978en_US
dc.identifier.volume10en_US
dc.identifier.issue4en_US
dc.identifier.spage381en_US
dc.identifier.epage392en_US
dc.publisher.placeNetherlandsen_US
dc.identifier.scopusauthoridWu, S=15830510400en_US

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats